JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULAR BRANCHED COVERING SPACES AND CHAOTIC MAPS ON THE RIEMANN SPHERE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULAR BRANCHED COVERING SPACES AND CHAOTIC MAPS ON THE RIEMANN SPHERE
Lee, Joo-Sung;
  PDF(new window)
 Abstract
Let (2,2,2,2) be ramification indices for the Riemann sphere. It is well known that the regular branched covering map corresponding to this, is the Weierstrass P function. Lattes [7] gives a rational function R(z)
 Keywords
chaotic map;branched covering space;Weierstrass P function;the Riemann sphere;
 Language
English
 Cited by
1.
A CHARACTERIZATION OF HYPERBOLIC TORAL AUTOMORPHISMS,;

대한수학회논문집, 2006. vol.21. 4, pp.759-769 crossref(new window)
 References
1.
Math. Tidsskrift, 1951. vol.B. pp.56-58

2.
An Introduction to Chaotic Dynamical Systems, 1987.

3.
Acta Math., 1993. vol.171. pp.263-297 crossref(new window)

4.
London Math. Soc. Lecture Notes Series 9, 1973.

5.
Math. Tidsskrift, 1952. vol.B. pp.61-65

6.
The Functions of Mathematical Physics, 1971.

7.
CR Acad. Sci. Paris, 1918. vol.166. pp.26-28

8.
Dynamics in One Complex Variable, 1999.

9.
Pitman Research Notes in Math. Series 161, 1987.

10.
Transl. Math. Monogr., 1997.